# SDR SIMA20140108006

- Difficulty date: January 8, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 28,253 hours, 19,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FIRST OFFICER`S EMERGENCY FLASHLIGHT SWITCH INOPERATIVE.  R & R FIRST OFFICER`S EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
